# SDR DALA1017321201

- Difficulty date: July 12, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 57,749 hours, 8,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 32G-41G ARE INOPERATIVE.  MAINTENANCE REPLACED PICCOLO FUSE AT M9010.  SYSTEM OPERATION IS NORMAL (2010-D0869)(DL76L101944).
